Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness of critical traveling waves for nonlocal lattice equations with delays


Author: Zhi-Xian Yu
Journal: Proc. Amer. Math. Soc. 140 (2012), 3853-3859
MSC (2010): Primary 34K31
DOI: https://doi.org/10.1090/S0002-9939-2012-11225-0
Published electronically: March 5, 2012
MathSciNet review: 2944726
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate uniqueness (up to translation) of critical traveling waves for delayed lattice equations with monotone or non-monotone birth functions. Our method requires finding exactly a priori asymptotic behavior of the critical traveling wave. This we accomplish with the help of Ikehara's Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34K31

Retrieve articles in all journals with MSC (2010): 34K31


Additional Information

Zhi-Xian Yu
Affiliation: College of Science, University of Shanghai for Science and Technology, Shanghai 200093, People’s Republic of China
Email: yzx3411422@163.com, yuzx0902@yahoo.com.cn

DOI: https://doi.org/10.1090/S0002-9939-2012-11225-0
Received by editor(s): November 21, 2010
Received by editor(s) in revised form: April 21, 2011, and April 22, 2011
Published electronically: March 5, 2012
Additional Notes: The work of the author was supported by the Natural Science Foundation of China (No. 11101282)
Communicated by: Yingfei Yi
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society